# SDR CA110321004

- Difficulty date: March 4, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Mncoup 90AF100
- Aircraft time: 841 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 90AF100
- Condition: Deteriorated
- Location: Wing
- Part time: 840 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AILERON HINGE FLAP HINGE ATTACH POINT SPRUCE SPARS, WOOD DETERIORATED AT HINGE ATTACH POINT, FALSE SPARS REPLACED.  DESCRIBED WITH DWG.
